# SDR HYIA20111019001

- Difficulty date: October 19, 2011
- Submitted: October 19, 2011
- Operation: Air carrier
- Aircraft: N42836
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 200
- Aircraft time: 36,410 hours, 43,608 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Skin
- Part number: S52276001015
- Part serial: 1219
- Condition: Corroded
- Location: Emergency Exit
- Part time: 36,410 hours, 43,608 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK, CORROSION WAS FOUND ON THE EMERGENCY HATCH INNER SKIN AFT OF FRAME 9 AT STA 5136, INBD OF STRINGER 2R.  CORROSION REMOVED IAW SRM 51-21-58 AND EXCEEDED THE LIMITS OF THE SRM. THE DAMAGE CONSISTS OF A .50" DIA HOLE IN THE INNER SKIN.  REPAIRED IAW STS EA 12-2011-011.
